# SDR SWAA2023021000642

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 55,925 hours, 33,516 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; T/E UPPER SHELF PANEL JUST AFT OF PYLON; MID SEAL RETAINER ON FWD SIDE CRACKED.<[01] REMOVED AND REPLACED SEAL RETAINER BRACKET ON LEFT WING T/E UPPER SHELF PANEL JUST AFT OF PYLON IN REF TO SRM 51-40-02
